Journal Article

Mean‐square filtering problem in hereditary systems with nonzero initial conditions

V. Kolmanovskii, A. Matasov and P. Borne

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 19, issue 1_and_2, pages 25-48
Published in print March 2002 | ISSN: 0265-0754
Published online March 2002 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/19.1_and_2.25
Mean‐square filtering problem in hereditary systems with nonzero initial conditions

Show Summary Details

Preview

The optimal mean‐square filtering problem for linear hereditary dynamic systems with nonzero initial conditions is considered. In contrast to the resolved classical problem with zero initial conditions, the filtering problem under consideration reduces to a non‐classical linear‐quadratic optimal problem. The solution of the latter problem is unknown. We replace this non‐classical problem by a simplified classical one, which has a known solution. The solution of this approximate problem is used instead of the solution for the exact original problem. By applying the duality theory we obtain an estimate for the nonoptimality level of the simplified solution. It is essential that this estimate can be computed without exactly solving the initial complex filtering problem.

Keywords: linear hereditary dynamic systems; stochastic mean‐square filtering problem; duality theory

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.